Infinite-dimensional hyperbolic equations corresponding to
Doklady Akademii Nauk, Tome 288 (1986) no. 4, pp. 814-817
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_288_4_a8,
author = {Yu. G. Kondrat'ev and T. V. Tsikalenko},
title = {Infinite-dimensional hyperbolic equations corresponding to},
journal = {Doklady Akademii Nauk},
pages = {814--817},
year = {1986},
volume = {288},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_288_4_a8/}
}
Yu. G. Kondrat'ev; T. V. Tsikalenko. Infinite-dimensional hyperbolic equations corresponding to. Doklady Akademii Nauk, Tome 288 (1986) no. 4, pp. 814-817. http://geodesic.mathdoc.fr/item/DAN_1986_288_4_a8/